Couldn't find what you looking for?

TRY OUR SEARCH!

I was taking Lexapro 20mg at night and Wellbutrin 150mg in the morning and due to prescription coverage changes, I’ve had to discontinue them both. I started slowly weaning myself off as my doctor advised. I made it through the weaning process with relatively no problems, however I am on week 4 of being off the meds completely and I am a mess. I am nauseous, dizzy, absent minded and just generally feel like c**p. I don't know what to do. I’ve tried taking more vitamin B, eating more protein and carbs and I just can’t get to feeling normal again. I’ve even had to start taking motion sickness pills to get through the day. I’m just at a loss, any suggestions? By the way, emotionally I’m feeling great; it is just the physical stuff that I can’t get past.

Loading...

I completely understand. I stop taking Cymabalta 60 mg per day on 11/28/2012 and I have been nauseated everyday since I stopped taking it. I took cymbalta for 2 years for depression. Emotionally I feel just fine it's the nausea ans diarrhea and light headness that is so brutal! I just stopped cold turkey this time. I tried a couple of times before to wean myself off by slowly tapering down but it's the same results no matter how you stop.I will never ever put Cymbalta in my body ever again! I'm sick as a dog everyday. Maybe I will try taking something for motion sickness to help with the nausea. I starting taking Omega 3 and B12 just a few days ago and my energy has improved but I'm just so nauseated I can't enjoy any foods. I'm also drinking the chamomile tea because I heard that can help with some of the withdrawal symptoms from Cymbalta. They really do need to take CYMBALTA OFF THE MARKET!!  

Reply

Loading...


I am so sorry youre going through this as well. Its so awful! Just wanted to let you know that I do go to Walgreens and purchased the Walgreens brand of Bonine. I take on in the morning and one in the afternoon and my nausea is getting better. Hope this helps! Hope you get to feeling better soon!!
Reply

Loading...


Sorry for all of the spelling errors in my last post, I obviously need spell check! LOL
Reply

Loading...

After taking lexapro for two years and gaining 50 lbs., I decided to stop cold turkey. My doctor started me on Wellbutrin at that time. I was nauseous 24 hours a day until I stopped it cold turkey. It is now two months later and the nausea is finally gone. I caught a cold and flu within these two months, but I feel better physically and mentally now that I am off both medications. I was tempted to go back to lexapro many times, but I'm glad I fought the urge. I'm still not 100%, but I feel a little better every day. My highest weight eas 210 lbs. and it is slowly dropping with no change in eating habits. 

Dnt give up, it DOES get better!

Reply

Loading...


Thanks for the encouragement! I am 3 weeks off Lexapro & Wellbutrin after 20 years. Besides the dizziness and nauseous feelings, the mucle aches in my legs are fierce! I'm so happy to hear that it won't last much longer. Thanks!
Reply

Loading...


HI I was on for a good 10 years the same as you, I am athletic/coach and quite active in Marathons/Tri's etc. Although I am able to finish them and even though I know I am 51...I am young 51 and shouldn't be struggling like I am. Plus I have always had/struggles losing the weight I need, unless I completely go on 1000 calorie diets. This is crazy, it shouldn't be this difficult for me...so I've decided to cut my dosages in half for awhile before I try to stop all together. I am wondering if the severe aches and pains in my bones and muscles is stemming from my weening off? I would love to hear more about your symptoms and progress it would help a lot...regards, Italbiker.
Reply

Loading...

Were you on those antdepressants for depression?
I have been on 450mg of Wellbutrin and 30mg of Lexapro as well as a 12.5mg extended release tablet of Ambien for three to four months. Nothing has changed. I cannot sleep without the Ambien and at times that doesn't even work. I am still depressed. I only eat to stay alive. I have no joy in my life. I rarely leave our house. And, I don't take as good care of my appearance as I would when I am not depressed. I have no sense of humor or purpose in life. We recently moved to a 55+community and this move triggered this depression. Since I see no improvement from the antdepressants I have recently taken myself off the Wellbutrin and Lexapro cold turkey. I am dealing with dizziness and nausea on occasion. Will this get worse or go away?
Reply

Loading...

I am in the exact place as you are i am thinking of going cold turkey
Reply

Loading...

I have weaned off well button and now almost finished with weaning off lexapro. I have had aches and muscles soreness that is making me think I have something wrong with me , but after reading this, it is part of the withdrawal process? Mentally I feel more clear and haven't felt anxious--- which is the reason I was taking the meds.
Reply

Loading...

Being completely honest here but for medical use only...marijuana would help with your nausea and no appetite that's the reason cancer patients sometimes take it. It does wonders! And personally I think these pharmaceutical companies are making tons off these depression and anxiety meds and benzos and all it's doing is making us a dependent country off of their meds and making us pill heads. I hate the fact that I have to take all these pharms. I take Lexapro for my anxiety but it gave me depression so now I'm taking Wellbutrin for my depression. Not to mention the clonazepams that I take occasionally to treat my panic attacks. It's a vicious cycle. But I will leave you with this... I have a rare condition in my knee call PVNS (Pigmented villonodular synovitis). Plainly said they are usually benign tumors that grow in certain joints of your body mostly knee but they can metastasize and grow and can ruin your knee. It's really painful when you flare up and if you take it out there's a big chance it comes back. It can get so bad that people with PVNS usually end up with knee replacements and in a few cases amputations. So the point of me telling you about this is that I have been taking marijuana now for two years and guess what? No flare ups, no pain.... so I wish they would do more research on the medical use of Mary J instead of feeding us with their pharmaceuticals that are way worse and creating a zombie like society. I think if given the right strand it also works with anxiety and depression. I just wish I could get the healing properties from this plant and not have to take their pills with all their side effects. Good luck on your journey. Vee
Reply

Loading...